Deformationen von Quotientensingularitäten (nach zyklischen Gruppen).

Oswald Riemenschneider

Mathematische Annalen (1974)

  • Volume: 209, page 211-248
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Riemenschneider, Oswald. "Deformationen von Quotientensingularitäten (nach zyklischen Gruppen).." Mathematische Annalen 209 (1974): 211-248. <>.

author = {Riemenschneider, Oswald},
journal = {Mathematische Annalen},
pages = {211-248},
title = {Deformationen von Quotientensingularitäten (nach zyklischen Gruppen).},
url = {},
volume = {209},
year = {1974},

AU - Riemenschneider, Oswald
TI - Deformationen von Quotientensingularitäten (nach zyklischen Gruppen).
JO - Mathematische Annalen
PY - 1974
VL - 209
SP - 211
EP - 248
UR -
ER -

Citations in EuDML Documents

  1. P. Carbonne, Sur les singularités cycliques quotients
  2. Jonathan M. Wahl, Equations defining rational singularities
  3. Gaël Cousin, Un exemple de feuilletage modulaire déduit d’une solution algébrique de l’équation de Painlevé VI
  4. Gerardo Gonzalez-Sprinberg, Résolution de Nash des points doubles rationnels
  5. Kurt Behnke, Horst Knörrer, On infinitesimal deformations of rational surface singularities
  6. H. Pinkham, Résolution simultanée de points doubles rationnels
  7. F. Catanese, Automorphisms of rational double points and moduli spaces of surfaces of general type

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.